| Model Number |
421911 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the catheters were "stuck with the package as if they were glued.As a result, those catheters had an inch length of rough surface.In spite of the rough surface, i managed to use them but it was not comfortable to insert it into the urethra because of the rough surface.".
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 1049092,
manufacturing site: 3005778470.